Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1970, Volume 4, Issue 1, Pages 42–51 (Mi faa2634)  

This article is cited in 6 scientific papers (total in 6 papers)

Spherical functions over a normed field whose residue field is infinite

R. S. Ismagilov


Full text: PDF file (1664 kB)

English version:
Functional Analysis and Its Applications, 1970, 4:1, 37–45

Bibliographic databases:

Received: 24.09.1969

Citation: R. S. Ismagilov, “Spherical functions over a normed field whose residue field is infinite”, Funktsional. Anal. i Prilozhen., 4:1 (1970), 42–51; Funct. Anal. Appl., 4:1 (1970), 37–45

Citation in format AMSBIB
\Bibitem{Ism70}
\by R.~S.~Ismagilov
\paper Spherical functions over a normed field whose residue field is infinite
\jour Funktsional. Anal. i Prilozhen.
\yr 1970
\vol 4
\issue 1
\pages 42--51
\mathnet{http://mi.mathnet.ru/faa2634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=272949}
\zmath{https://zbmath.org/?q=an:0234.43010|0206.42901}
\transl
\jour Funct. Anal. Appl.
\yr 1970
\vol 4
\issue 1
\pages 37--45
\crossref{https://doi.org/10.1007/BF01075618}


Linking options:
  • http://mi.mathnet.ru/eng/faa2634
  • http://mi.mathnet.ru/eng/faa/v4/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Ismagilov, “Spherical functions on the group of diffeomorphisms preserving the volume”, Funct. Anal. Appl., 25:2 (1991), 150–152  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Neretin, “Categories of bistochastic measures, and representations of some infinite-dimensional groups”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 197–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. A. Neretin, “Sphericity and multiplication of double cosets for infinite-dimensional classical groups”, Funct. Anal. Appl., 45:3 (2011), 225–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. Math., 79:3 (2015), 512–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Yu. A. Neretin, “Several remarks on groups of automorphisms of free groups”, J. Math. Sci. (N. Y.), 215:6 (2016), 748–754  mathnet  crossref  mathscinet
    6. Neretin Yu.A., “On P-Adic Colligations and ‘Rational Maps’ of Bruhat-Tits Trees”, Geometric Methods in Physics, Trends in Mathematics, ed. Kielanowski P. Ali S. Bieliavsky P. Odzijewicz A. Schlichenmaier M. Voronov T., Springer Int Publishing Ag, 2016, 139–158  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:194
    Full text:67
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022